# SDR QXEA200600949

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LEFT OUTBOARD SEAT TRACK HAS A FRAME CLIP THAT IS CORRODED AT X488.500.  REPAIRED IAW DHC-8-200 SRM 53-00-21 AND 51-20-36.
